# SDR MZZA98257

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 918
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON LEFT MAIN W/W INBOARD ALL STIFFENER AT BS 918.  THE CORRODED STIFFENER 3 INCH LONG WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-4.  (M)
